# SDR MALA030294

- Difficulty date: June 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT NR 3546, GREEN SYSTEM HIGH TEMP ILLUMINATED INFLIGHT.  USED EMERGENCY GEAR HANDLE.  AIR RETURN TO DTW.  MAINTENANCE REPLACED NR 3 EDP P/N 521449.  RAN AIRCRAFT, ALL CHECKS GOOD AT THIS TIME.  ALL IAW ARJ 85 AMM.
